# SDR UPS06146038

- Difficulty date: January 3, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 4,707 hours, 3,001 cycles
- Engine: Pwa PW4158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: A5341076522100
- Condition: Cracked
- Location: Bs 3354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT CHANNEL CRACKED APPROX 1.5 INCHES ON AFT CARGO COMPT LT SIDE STA 3354.  REMOVED AND REPLACED SUPPORT CHANNEL IAW SRM 51-40-00.
